Alert archive / Kentucky / Tornado Warnings in 2009

Tornado Warning 23, NWS Wilmington, OH

June 14, 2009Owen County, Kentucky

NWS Wilmington, OH issued this tornado warning at Jun 14, 2009, 4:55 PM EDT for Owen County, Kentucky. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2009, 4:55 PM EDT (20:55 UTC)
Expired
Jun 14, 2009, 5:30 PM EDT
In force
35 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Owen County, KY

The radar

The Louisville radar (KLVX), 115 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 2:26 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 142055
TORILN
KYC187-142130-
/O.NEW.KILN.TO.W.0023.090614T2055Z-090614T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
455 PM EDT SUN JUN 14 2009

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN OWEN COUNTY IN NORTHERN KENTUCKY...

* UNTIL 530 PM EDT.

* AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR BEECHWOOD...MOVING EAST AT 20 MPH.

* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
  OWEN COUNTY...INCLUDING BEECHWOOD...NATLEE AND NEW COLUMBUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND
SOUTHWESTERN OHIO.

&&

LAT...LON 3838 8489 3842 8490 3842 8492 3855 8489
      3851 8464 3849 8462 3848 8459 3845 8460
      3836 8473 3833 8479
TIME...MOT...LOC 2055Z 281DEG 16KT 3846 8480

$$
2 follow-up statements
000 
WWUS51 KILN 142112
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
512 PM EDT SUN JUN 14 2009

KYC187-142130-
/O.CON.KILN.TO.W.0023.000000T0000Z-090614T2130Z/
OWEN KY-
512 PM EDT SUN JUN 14 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHEASTERN OWEN COUNTY...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR BEECHWOOD...MOVING SOUTHEAST AT 20
MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN OWEN
COUNTY...INCLUDING NATLEE AND NEW COLUMBUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3838 8489 3842 8490 3840 8489 3851 8481
      3847 8466 3845 8460 3836 8473 3833 8479
TIME...MOT...LOC 2112Z 309DEG 18KT 3840 8474

$$
000 
WWUS51 KILN 142124
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
524 PM EDT SUN JUN 14 2009

KYC187-142132-
/O.EXP.KILN.TO.W.0023.000000T0000Z-090614T2130Z/
OWEN KY-
524 PM EDT SUN JUN 14 2009

...THE TORNADO WARNING FOR SOUTHEASTERN OWEN COUNTY WILL EXPIRE AT
530 PM EDT...

THE ROTATION HAS WEAKENED WITHIN THE STORM AND IT IS MOVING OUT OF 
OWEN COUNTY...THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO 
EXPIRE.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3838 8489 3842 8490 3840 8489 3851 8481
      3847 8466 3845 8460 3836 8473 3833 8479
TIME...MOT...LOC 2122Z 309DEG 18KT 3837 8469

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 14, 3:36 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 14, 3:36 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...CORRECTED NEAR TERM
NATIONAL WEATHER SERVICE WILMINGTON OH
336 PM EDT SUN JUN 14 2009

.SYNOPSIS...
AN UPPER LEVEL SHORTWAVE WILL TRACK THROUGH THE GREAT LAKES THIS
EVENING. BEHIND THIS FEATURE...SURFACE HIGH PRESSURE OVER THE
GREAT LAKES WILL BUILD SLIGHTLY SOUTHWARD INTO THE OHIO VALLEY ON
MONDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
MID-LEVEL SHORTWAVE TRACKING THROUGH THE REGION HAS RESULTED IN
SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON. AN
ASSOCIATED 500-HPA JET IS ALLOWING FOR DECENT 0-6 KM SHEAR OF
40-50 KT ACROSS THE NORTHERN 2/3 OF THE CWA...WHILE SURFACE
DEWPOINTS IN THE MID TO UPPER 60S HAVE RESULTED IN 1000-2000 J/KG
OF CAPE ACROSS THE FAR SOUTHWEST PORTION OF THE CWA. INSTBY TAPERS
DOWN TO ABOUT 500 J/KG CLOSER TO THE I-70 CORRIDOR WHERE DEWPOINTS
ARE LOWER. INSTBY AND SHEAR ARE MOST IN PHASE W/ EACH OTHER ACROSS
THE SOUTHERN HALF OF THE CWA...WHERE SVR TSTRM WATCH 407 HAS BEEN
ISSUED UNTIL 01Z. LOW LEVEL WIND FIELD IS WEAK DUE TO SFC HIGH
PRESSURE AND LOW-LEVEL RIDGING...SO TORNADO THREAT IS LOW. BUT WITH
GOOD MIDLEVEL FLOW...THERE IS ADEQUATE MID-LEVEL SHEAR FOR HAIL AND
DAMAGING WINDS ACROSS THE WATCH AREA. SEVERE THREAT SHOULD DIE OFF
LATER THIS EVENING AS DAYTIME HEATING IS LOST. WENT CLOSE TO A
MAV/MET BLEND FOR TEMPS WHICH REFLECT SIMILAR READINGS TO LAST
NIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
SFC RIDGING WILL BUILD IN FROM THE NORTH ON MONDAY AS MIDLEVEL
SHORTWAVE DEPARTS TO THE EAST...AND UPPER RIDGING BEGINS TO BUILD
IN FROM THE WEST. THIS SHOULD ALLOW SLIGHTLY DRIER AIR TO FILTER
IN FROM THE NORTHEAST...AND KEEP BETTER CONVECTIVE CHANCES FOCUSED
FURTHER SOUTHWEST. WARMING 850 HPA TEMPS WILL ALLOW FOR A SLIGHT
WARMUP ON MONDAY.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
WEAK MID LEVEL RIDGING ACROSS THE AREA TUESDAY MORNING WILL
GRADUALLY BREAK DOWN THROUGH WEDNESDAY AS SHORT WAVE ENERGY MOVES
THROUGH THE GREAT LAKES. MOISTURE IS FAIRLY LIMITED TO BEGIN WITH
ACROSS OUR AREA BUT IT DOES GRADUALLY INCREASE FROM THE WEST TUESDAY
AFTERNOON INTO WEDNESDAY. INSTABILITY IS ALSO LIMITED TO BEGIN WITH
ON TUESDAY BUT IT DOES SLOWLY INCREASE FROM THE SOUTHWEST AS WE HEAD
INTO WEDNESDAY. WILL THEREFORE JUST HAVE SOME LOW POPS DEVELOPING
FROM THE SOUTHWEST TUESDAY AFTERNOON INTO TUESDAY NIGHT WITH SOME
HIGHER CHANCE POPS ON WEDNESDAY. TEMPS WILL BE SOMEWHAT DEPENDENT ON
HOW MANY CLOUDS WE END UP WITH BUT FOR NOW WITH STICK WITH READINGS
PRETTY CLOSE TO NORMAL TUESDAY INTO WEDNESDAY.

MID/UPPER LEVEL RIDGE WILL THEN TRY TO BUILD BACK IN ACROSS THE AREA
THROUGH THE END OF THE WORK WEEK. THIS SHOULD KEEP BEST THREAT OF
PCPN GENERALLY TO OUR NORTH SO WILL LIMIT POPS TO 20 TO 30 PERCENT
AND ALLOW FOR SOME WARMER TEMPERATURES. MODELS ARE THEN IN PRETTY
GOOD AGREEMENT BRINGING TROUGH INTO THE AREA FOR THE WEEKEND. THIS
WILL RESULT IN A BETTER CHANCE OF PCPN ALONG WITH SOME COOLER
TEMPERATURES FOR THE WEEKEND.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SCTD CONVECTION WILL DEVELOP THIS AFTN INTO THE EVENING ALONG AND
SOUTH OF A DEW POINT BOUNDARY WHICH EXTENDS FROM CNTRL IND INTO
S-CNTRL OH. TEMPO GROUPS THROUGH 23Z ARE ISSUED EVERYWHERE EXCEPT
LCK/CMH FOR MVFR VSBYS AND CIGS WITH TSRA. CONVECTION WILL BEGIN TO
DIMINISH AFTER 23Z...WITH VCSH LINGERING THROUGH 2Z AT CVG/LUK/ILN.
WITH ABUNDANT SFC MOISTURE IN PLACE...TEMPO GROUPS FOR MVFR FOG ARE
FCST ACROSS THE WRN TERMINALS FROM 08Z-12Z. MVFR FOG WILL PREVAIL
AFTER 07Z AT LUK...WITH A TEMPO GROUP FOR IFR VSYBS DURING THE
PRE-DAWN HRS. VFR CONDITIONS WILL PREVAIL ON MONDAY.

OUTLOOK...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
TUESDAY NIGHT AND WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HAWBLITZEL
NEAR TERM...HAWBLITZEL
SHORT TERM...HAWBLITZEL
LONG TERM...JGL
AVIATION...WOODRUM
Hazardous weather outlook, Jun 14, 2:51 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
251 PM EDT SUN JUN 14 2009

OHZ026-034-035-042>046-051>056-062>065-074-151900-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-HOCKING-
251 PM EDT SUN JUN 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ALONG AND SOUTH
OF THE INTERSTATE 70 CORRIDOR. A FEW OF THE STORMS THIS AFTERNOON AND
EVENING MAY BE STRONG. THE PRIMARY THREATS WILL BE SMALL HAIL AND
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-061-070>073-077>082-
088-151900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-BUTLER-
WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
251 PM EDT SUN JUN 14 2009

...SEVERE THUNDERSTORM WATCH 407 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
ACROSS SOUTHEAST INDIANA...SOUTHWEST OHIO...AND NORTHERN KENTUCKY.
SOME OF THE STORMS THIS AFTERNOON AND EVENING MAY BE STRONG TO
SEVERE. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

WOODRUM

In the hours before

Special weather statement, Jun 14, 4:03 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
403 PM EDT SUN JUN 14 2009

KYZ092-093-OHZ077-142030-
CAMPBELL KY-KENTON KY-HAMILTON OH-
403 PM EDT SUN JUN 14 2009

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON...KENTON
AND CAMPBELL COUNTIES THROUGH 430 PM EDT...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR DOWNTOWN CINCINNATI...MOVING
SOUTHEAST AT 15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE HALF INCH IN
DIAMETER AND WIND GUSTS TO 45 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
CINCINNATI...FORT WRIGHT...BELLEVUE...KENTON
VALE...DAYTON...NEWPORT...WOODLAWN...COVINGTON...FAIRFAX...SOUTHGATE.
..FORT THOMAS...WILDER AND MARIEMONT.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

HAWBLITZEL
Special weather statement, Jun 14, 4:08 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT SUN JUN 14 2009

OHZ061-142045-
MONTGOMERY OH-
408 PM EDT SUN JUN 14 2009

...A STRONG THUNDERSTORM WILL AFFECT MONTGOMERY COUNTY THROUGH 445
PM EDT...

AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR NEW LEBANON...MOVING SOUTHEAST AT 15
MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...NEW
LEBANON...DREXEL...DAYTON...WOODBOURNE-HYDE PARK...WEST CARROLLTON...
OAKWOOD AND MORAINE.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

HAWBLITZEL
Local storm report, Jun 14, 4:18 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             CHEVIOT                 39.16N 84.61W
06/14/2009  U0.50 INCH       HAMILTON           OH   BROADCAST MEDIA

            HAIL REPORTED COVERING THE GROUND IN CHEVIOT.

&&

CWOODRUM
Special weather statement, Jun 14, 4:25 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT SUN JUN 14 2009

OHZ073-142100-
ROSS OH-
425 PM EDT SUN JUN 14 2009

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ROSS COUNTY THROUGH 500
PM EDT...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR FRANKFORT...MOVING EAST AT 15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE HALF INCH IN
DIAMETER AND WIND GUSTS TO 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
ANDERSONVILLE...SCIOTO TRAIL STATE PARK...MASSIEVILLE...CHILLICOTHE
AND NORTH FOLK VILLAGE.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

HAWBLITZEL
Local storm report, Jun 14, 4:30 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
430 PM EDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     S NEWTONSVILLE          39.18N 84.09W
06/14/2009                   CLERMONT           OH   COUNTY OFFICIAL

            2 LARGE TREES DOWN ALONG WITH 9 POWER POLES ON US ROUTE
            50 SOUTH OF NEWTONSVILLE. DOWNED POWERLINES TRAPPED 2
            VEHICLES.

&&

CWOODRUM
Local storm report, Jun 14, 4:33 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     2 N MOUNT ORAB          39.06N 83.92W
06/14/2009                   BROWN              OH   COUNTY OFFICIAL

            TREES AND POWERLINES REPORTED DOWN ON ROUTE 68 NORTH OF
            MOUNT ORAB TOWARD FAYETTEVILLE.

&&

CWOODRUM

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:33 PM EDTSevere Thunderstorm WarningILNOwen42 min
Jun 14, 5:03 PM EDTAreal Flood AdvisoryILNOwen3 hr
Jun 14, 5:20 PM EDTTornado WarningILNLewis40 min
Jun 14, 5:37 PM EDTTornado WarningILNLewis38 min
Jun 14, 5:43 PM EDTAreal Flood AdvisoryILNLewis3 hr
Jun 14, 6:09 PM EDTTornado WarningILNLewis25 min

Nearby

Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.